# SDR USAA2012052900025

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,952 hours, 19,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL AT THE 1L DOOR MISALIGNED AND COVER PLATE LENS OVER EMERGENCY EXIT LIGHT MISSING.  SECURED PANEL & REPLACED EXIT LIGHT LENS.  OPS CHECKED GOOD.
